# SDR O2GA2016040885501

- Difficulty date: March 30, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N855UP
- Make and model: Beech B300
- Aircraft serial: FL1024
- Aircraft time: 123 hours, 107 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM ELEC & MANUAL JAMMED IN FLIGHT.  INSPECTED & LUBED THE LT & RT ELEVATOR TRIM TAB ACTUATORS.  OPERATIONS CHECKED OK.  ACFT RTS.  NO OCCURRENCE SINCE ACFT WAS RTS.
